# SDR DALA2022060203870

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION CROSSBEAM AUXILIARY A-B1 LOCATED FR73 TO FR74 AND BTW -YA T O -YB2 IN PASSEGER CABIN. CORRECTIVE ACTION: REPLACED CROSSBEAM AUXILIARY A-B1 LOCATED FR73 TO FR74 AND BTW -YA TO -YB2 IN PASSEGER CABIN AS PER A330 SRM 51-72-11. (2259903)
